Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1989, Issue 400

Issues

Algebraically independent generators of invariant differential operators on a symmetric cone.

Takaaki Nomura
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1989.400.122

About the article

Published Online: 2009-12-09

Published in Print: 1989-09-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1989, Issue 400, Pages 122–133, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1989.400.122.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hubert Rubenthaler
Pacific Journal of Mathematics, 2014, Volume 270, Number 2, Page 473
[2]
Hubert Rubenthaler
Comptes Rendus Mathematique, 2009, Volume 347, Number 23-24, Page 1343

Comments (0)

Please log in or register to comment.
Log in